# SDR FDEA202501130062

- Difficulty date: January 13, 2025
- Submitted: January 14, 2025
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 664
- Aircraft time: 74,678 hours, 27,012 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR DAMPER NEEDS TO BE SERVICE.     SERVICED R1 DOOR DAMPER TO WITHIN LIMITS PER AMM  52-10-14-03-01 STEP 3.D.(12).
